MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PLC141400
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The following information has been requested but to date has not been received: medications, and comorbidities.(b)(4).W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2021, the patient was admitted for endovascular aortic repair of an abdominal aortic aneurysm.As reported, a gore® excluder® aaa endoprosthesis (stent graft contralateral leg) was prepped for use in the procedure, inserted, and positioned within the patient.As reported, the physician unscrewed the deployment knob and attempted to pull the deployment line but it was reportedly stuck.The device was removed from the patient and set aside.Another device was obtained and used to complete the procedure.As reported, there were no adverse events, and the patient tolerated the procedure.As reported, there were no anatomical constraints observed.
 
Additional Manufacturer Narrative
H6: code c19, no device problem found: a review of manufacturing records verified that the lot involved in this event met all pre-release specifications.H6: c16, manufacturing process problem identified: the device engineering evaluation showed the following: blood residue was observed on the device and in the catheter, indicating that it was inserted in the patient.The deployment knob had been unscrewed from the catheter.The deployment line was intact and undamaged through the stitching of the sleeve.The two slip knots on the deployment line loop had the deployment line end pulled through it, creating a knot which prevented the sleeve stitches from unlacing.The findings from the evaluation are consistent with the physician¿s observation.Capa request or141837 was opened for this event.However, capa101628 addressed this type of event.The returned device was manufactured prior to the implemented corrective actions of capa101628.The cause for the inability to deploy the device was the deployment line was pulled through the slip knots on the deployment line loop creating a knot that prevented the sleeve from unlacing.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.G3/g4.Date received by manufacturer: 04-oct-2022 h3.Device evaluated by manufacturer updated to, ¿yes¿ h6.Code c21, results pending completion of investigation, replaced with findings h6.Code d16, conclusion not yet available, replaced with final conclusions.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
breanna cox
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key15280003
Report Number3013164176-2022-01475
Device Sequence Number16761276
Product Code MIH
UDI-Device Identifier00733132618651
UDI-Public00733132618651
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/08/2022
Device Model NumberPLC141400
Device Catalogue NumberPLC141400
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2021
Supplement Date Received by Manufacturer10/04/2022
Initial Report FDA Received Date08/23/2022
Supplement Report FDA Received Date10/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/09/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10/H11
Outcome Attributed to Adverse Event Other;
Patient Age59 YR
Patient SexMale